Demi Moore Hospitalized For Inhaling Nitrous Oxide

    Comments:  | Leave A Comment

    Source: TMZ.com

    Demi Moore’s friend called paramedics Monday night after the actress inhaled a dangerous amount of nitrous oxide … TMZ has learned.

    Sources say one of Demi’s friends who was at her home told emergency workers Demi was doing whip-its. A whip-it is a street name for a type of nitrous oxide inhalant.

    The friend said she became upset when Demi had a reaction to a whip-it and lapsed into semi-consciousness.

    It appears Demi had symptoms of a seizure — after inhaling the nitrous.

    A whip-it is not a common drug among people of Demi’s age and social status. It’s typically used by younger people who are looking for a cheap thrill.

    Join the Conversation! Share and Discuss!

    Tags: »

    Comments

    blog comments powered by Disqus
    Follow

    Get every new post delivered to your Inbox.

    Join 5,247 other followers